Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/25740
Título: Recurrent equation with sign and Fredholm alternative
Autor: Campos, Juan
Obaya, Rafael
Tarallo, Massimo
Año del Documento: 2016
Editorial: AIMS
Descripción: Producción Científica
Documento Fuente: Discrete and Continuous Dynamical Systems Ser. S 9 (2016) no. 4 1069-1094
Resumen: We prove that a Fredholm--type Alternative holds for recurrent equations with sign, extending a previous result by Cieutat and Haraux in [3]. Moreover, we show that this can be seen a particular case of [1] and we provide a solution to an interesting question raised by Hale in [6]. Finally we characterize the existence of exponential dichotomies also in the nonrecurrent case.
ISSN: 1937-1632
Revisión por Pares: SI
DOI: 10.3934/dcdss.2016036
Patrocinador: Junta de Castilla y Leon (VA118A12-1)
MINECO/FEDER MTM2014-53406-R
Version del Editor: https://aimsciences.org/journals/contentsListnew.jsp?pubID=880
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/25740
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP51 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
RecurrentDCDSS.pdf213,44 kBAdobe PDFThumbnail
Visualizar/Abrir


Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5